What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Aug 25, 9:59 AM EST, 2 hours 47 minutes earlier.
Area forecast discussion, Aug 25, 9:59 AM EST, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
1059 AM EDT Wed Aug 25 2021
.SYNOPSIS...
Strong mid-level ridge stretching from the central plains
through the Ohio Valley provides very warm and humid conditions
through the weekend. A daily chance of storms continues in this
pattern.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Decreased temperatures slightly today with cloud cover and
precipitation. A disturbance moving through today will allow
for shower and thunderstorm activity. An isolated damaging wind
gust will be possible along with locally heavy downpours. While
an isolated location may reach near heat advisory criteria, with
expected cloud cover and precipitation will just continue the
sps and not issue any heat headlines.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
Warm and steamy weather continues tonight and Thursday with
lingering slight chance of storms. Elevated instability tonight will
require some trigger... likely in the form of weakening outflow
boundaries from storms closer to mid-level energy in the north.
High-res guidance maintains very different solutions here, as
can be expected in this pattern.
Hot weather continues on Thursday, along with the chance of
storms. Models keep mid-level energy and frontal boundary well
to the north. Heat indices topping out in the 95-100 degree
range deserve inclusion in the HWO.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
A large subtropical ridge will continue to be in place across the
eastern CONUS including the Ohio Valley at the beginning of the long
term forecast period. This pattern will continue to offer hot
weather conditions through the weekend -- with highs generally from
the upper 80s through lower 90s. These readings will be 7 to 10
degrees above normal.
A stalled front will lay out east-west parallel to the westerlies
across the Great Lakes. The best threat for storms will be across
the north around the periphery of the ridge -- closer the frontal
boundary. Have high chance pops north with low chance pops in the
south Friday.
Model solutions have been consistent amplifying the ridge into the
Great Lakes this weekend. This will continue to favor hot and humid
conditions, with mainly diurnal showers and thunderstorms. With a
lack of strong forcing, storm coverage will be isolated to scattered
with the best coverage north.
A change in the pattern looks to take place early next week with a
progressive shortwave and associated surface cold front moving
through the area Monday/Monday night. Have likely pops for
thunderstorms Monday and continued chance pops across the south
Tuesday. Temperatures look to top out in the mid and upper 80s
Monday and in the lower and middle 80s Tuesday.
&&
.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
Weak mid-level disturbance, barely noticeable on H5 model
guidance, provides some impetus for scattered storms today. Best
odds are for the afternoon hours with peak heating.
Otherwise, expecting VFR conditions to prevail. Winds likely
will be around 5 knots or less.
OUTLOOK...Thunderstorms are possible through Sunday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.
&&
SYNOPSIS...Hogue
NEAR TERM...Novak
SHORT TERM...Hogue
LONG TERM...AR
AVIATION...Hogue
Hazardous weather outlook, Aug 25, 9:31 AM EST, 3 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1031 AM EDT Wed Aug 25 2021
OHZ026-034-035-042>045-051-052-261445-
Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Miami-Champaign-
1031 AM EDT Wed Aug 25 2021
This Hazardous Weather Outlook is for Central Ohio and West Central
Ohio.
.DAY ONE...Today and tonight.
There is a low probability for widespread hazardous weather.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Maximum heat index values will reach 95-100 degrees on Thursday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
INZ050-058-059-066-073>075-080-KYZ089>100-OHZ046-053>056-060>065-
070>074-077>082-088-261445-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Delaware-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
1031 AM EDT Wed Aug 25 2021
This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.
.DAY ONE...Today and tonight.
Maximum heat index values will be in the 95-100 degree range this
afternoon.
There is the potential for isolated damaging wind gusts this
afternoon into the evening hours. Locally heavy downpours are also
possible.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Maximum heat index values will reach 95-100 degrees on Thursday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 25, 11:10 AM EST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1210 PM EDT Wed Aug 25 2021
KYZ093-OHZ078>080-251645-
Campbell KY-Clermont OH-Highland OH-Brown OH-
1210 PM EDT Wed Aug 25 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CENTRAL CAMPBELL,
CENTRAL CLERMONT, NORTHERN BROWN AND SOUTHWESTERN HIGHLAND COUNTIES
THROUGH 1245 PM EDT...
At 1209 PM EDT, strong thunderstorms were located along a line
extending from near Mount Orab to near Amelia, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph, pea size hail, and very heavy
rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects. Visibility will be poor and hydroplaning is
possible.
Locations impacted include...
Alexandria, Amelia, Mount Orab, Bethel, New Richmond, Williamsburg,
Sardinia, Hamersville, Mowrystown, California, Lindale, Greenbush,
Saltair, East Fork State Park, Buford, Nicholsville, State Route 32
at US Route 68, Point Isabel, Bantam and New Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3906 8365 3886 8412 3896 8438 3914 8389
TIME...MOT...LOC 1609Z 285DEG 14KT 3909 8389 3898 8421
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
ClarkSpecial weather statement, Aug 25, 11:34 AM EST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1234 PM EDT Wed Aug 25 2021
OHZ073-080>082-251700-
Pike OH-Highland OH-Adams OH-Ross OH-
1234 PM EDT Wed Aug 25 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTH CENTRAL ADAMS,
NORTHWESTERN PIKE, SOUTHERN HIGHLAND AND ROSS COUNTIES THROUGH 100 PM
EDT...
At 1234 PM EDT, strong thunderstorms were located along a line
extending from near Greenfield to near Rocky Fork Point to 8 miles
northeast of Sardinia, moving east at 40 mph.
HAZARD...Wind gusts up to 45 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Chillicothe, Marshall, Bainbridge, Pike Lake, Kincaid Springs,
Belfast, Rocky Fork Point, Highland Holiday, Cynthiana, North Folk
Village, New Market, Mowrystown, South Salem, Sinking Spring,
Mooresville, Knockemstiff, Massieville, Berrysville, State Route 136
at US Route 62 and Highland County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3933 8275 3914 8298 3904 8333 3902 8387
3905 8387 3917 8361 3936 8334 3946 8274
TIME...MOT...LOC 1634Z 255DEG 35KT 3932 8329 3919 8353 3911 8372
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...45 MPH
HickmanSpecial weather statement, Aug 25, 11:40 AM EST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1240 PM EDT Wed Aug 25 2021
KYZ092-093-096-OHZ078-251715-
Pendleton KY-Kenton KY-Campbell KY-Clermont OH-
1240 PM EDT Wed Aug 25 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL KENTON,
CAMPBELL, NORTHEASTERN PENDLETON AND SOUTHWESTERN CLERMONT COUNTIES
THROUGH 115 PM EDT...
At 1240 PM EDT, a strong thunderstorm was located over Alexandria,
moving east at 20 mph.
HAZARD...Wind gusts up to 45 mph, half inch hail, and very heavy
rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects. Visibility will be poor and hydroplaning is
possible.
Locations impacted include...
Independence, Alexandria, Highland Heights, Taylor Mill, Claryville,
Amelia, Wilder, New Richmond, Silver Grove, Melbourne, Cold Spring,
Ryland Heights, Crestview, Mentor, Moscow, California, Visalia,
Grants Lick, New Palestine and Gubser Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3883 8442 3889 8451 3904 8446 3903 8433
3902 8432 3903 8432 3902 8420 3881 8424
TIME...MOT...LOC 1640Z 280DEG 19KT 3894 8439
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...45 MPH
HickmanSpecial weather statement, Aug 25, 12:03 PM EST, 43 minutes before
Special Weather Statement
National Weather Service Wilmington OH
103 PM EDT Wed Aug 25 2021
KYZ093-096-097-099-OHZ078-079-251730-
Pendleton KY-Mason KY-Campbell KY-Bracken KY-Clermont OH-Brown OH-
103 PM EDT Wed Aug 25 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN MASON,
NORTHERN BRACKEN, SOUTHERN CAMPBELL, NORTHEASTERN PENDLETON, SOUTHERN
CLERMONT AND SOUTHWESTERN BROWN COUNTIES THROUGH 130 PM EDT...
At 103 PM EDT, a strong thunderstorm was located near Felicity,
moving east at 25 mph.
HAZARD...Wind gusts up to 45 mph, half inch hail, and very heavy
rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects. Visibility will be poor and hydroplaning is
possible.
Locations impacted include...
Georgetown, Bethel, New Richmond, Ripley, Augusta, Felicity,
Russellville, Hamersville, Dover, Higginsport, Mentor, Moscow,
Neville, California, Chilo, Mount Auburn, Willow Grove, Bradford,
Saltair and Nicholsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3874 8417 3881 8432 3892 8430 3899 8424
3898 8408 3895 8390 3892 8379 3880 8380
3873 8383 3869 8387 3870 8392 3870 8402
TIME...MOT...LOC 1703Z 283DEG 21KT 3888 8415
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...45 MPH
HickmanSpecial weather statement, Aug 25, 12:08 PM EST, 38 minutes before
Special Weather Statement
National Weather Service Wilmington OH
108 PM EDT Wed Aug 25 2021
OHZ073-080-082-251745-
Pike OH-Highland OH-Ross OH-
108 PM EDT Wed Aug 25 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WESTERN PIKE, EAST
CENTRAL HIGHLAND AND SOUTHWESTERN ROSS COUNTIES THROUGH 145 PM EDT...
At 108 PM EDT, a strong thunderstorm was located over Cynthiana,
moving east at 20 mph.
HAZARD...Wind gusts up to 45 mph, half inch hail, and very heavy
rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects. Visibility will be poor and hydroplaning is
possible.
Locations impacted include...
Bainbridge, Pike Lake, Kincaid Springs, Cynthiana, Sinking Spring,
Bourneville, Elm Grove, Buchanan, Paint Creek State Park, Summithill,
Knockemstiff, Lake White and Idaho.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3898 8308 3903 8327 3905 8331 3905 8333
3910 8343 3921 8342 3928 8338 3930 8324
3929 8311 3925 8301 3910 8301
TIME...MOT...LOC 1708Z 283DEG 19KT 3918 8331
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...45 MPH
HickmanLocal storm report, Aug 25, 12:33 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
133 PM EDT WED AUG 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HEAVY RAIN 3 E FORT THOMAS 39.09N 84.39W
08/25/2021 M1.51 INCH HAMILTON OH COCORAHS
1.51 INCHES OF RAIN IN ONE HOUR.
&&
LC